It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Daisy on November 05, 2000 at 22:28:20:

In Reply to: chronic hives posted by Rhonda on September 02, 2000 at 22:14:05:

: FOR THE LAST FIVE MONTHS I HAVE BEEN SUFFERING FROM CHRONIC HIVES. IT COMES AND GOES. SOMTIMES IT LAST FOR WEEKS AND SOMETIMES JUST DAYS. i HAVE NO IDEA WHAT I AM ALLERGIC TO . PREDISONE sometimes help and i do take Benadryle. I was without hives for three weeks and my hair needed to be highlightened terribly,so i figured before i get my hair done i would take benadryle 2hours before my appt. Well i took my pills and i was on my way there and all of a sudden i started to brake out with welts all over my fase,ears, neck and upper extremities. Six hours later,and i never did my hair i am covered from head to toe in hives. does any body think it is possible to be allergic to antihistimines, because thats the only thing i did different today.


Hi Rhonda..
You sure are allergic to that antihistamine..it's probably something else in the pill..try another one..ususally they give you antihistamine to fight off the hives..in your case you are definitely in my opinion allergic to that paticular one..Good Luck..Daisy

Follow Ups

All times are GMT -7. The time now is 09:17 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!